# SDR UIEA2019032063568

- Difficulty date: March 16, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,982 hours, 18,377 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2392
- Condition: Surges
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN DURING LOADING REVERSE FLOW ON ECU. CLEARED AND RE- START, FOUND APU TO BE SURGING BADLY. ( RE OPENED MDDR 108395 IAW B767 DDG 49-11-01A CAT C DUE 18MAR2019  11APR19, LP 1050128: APU REMOVED AND REPLACED ON TC# A-49-999-00-01. PERFORMED SATISFACTORY, LEAK AND OPERATIONAL CHECK.
